# SDR GAJ2008F00001

- Difficulty date: December 15, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N8006U
- Make and model: Piper PA-31-350
- Aircraft serial: 752003
- Engine: Lyc TIO540J2BD
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: LW16697
- Condition: Cracked
- Location: Engine
- Part time: 412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXHAUST FLANGE UNDER V-CLAMP CRACKED.  FIRST SIGN OF PROBLEM WAS EXHAUST STAINS IN AREA.  AFTER THE CLAMP WAS REMOVED THE FLANGE WAS FOUND CRACKED APPROXIMATELY 70 PERCENT OF TH4E CIRCUMFERENCE OF THE FLANGE.  (K)
